# SDR 07FDEA04741

- Difficulty date: November 7, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48287
- Aircraft time: 53,453 hours, 16,870 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1232504
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E DURING INSPECTION REPAIR ASSESMENT FOUND NR 3 DENTS ON EXT SKIN, 1.5" BY 1.5" DEEP .09", 1" BY 1.5" DEEP .04",BY 1" BY 1" DEEP .07".  REPAIRED AREA IAW SRM 57-10-00 VOL I FIG 40.
